19972020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 101 Article
  • 4 Chapter (Book)
  • 1 Comment / Debate
  • 1 Conference article
2020

Covering radius in the Hamming permutation space

Hendrey, K. & Wanless, I. M., 1 Feb 2020, In : European Journal of Combinatorics. 84, p. 1-9 9 p., 103025.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Multidimensional permanents of polystochastic matrices

Child, B. & Wanless, I. M., 1 Feb 2020, In : Linear Algebra and Its Applications. 586, p. 89-102 14 p.

Research output: Contribution to journalArticleResearchpeer-review

Perfect 1-factorisations of K16

Gill, M. J. & Wanless, I. A. N. M., Apr 2020, In : Bulletin of the Australian Mathematical Society. 101, 2, p. 177-185 9 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
2019

Covers and partial transversals of Latin squares

Best, D., Marbach, T., Stones, R. J. & Wanless, I. M., 2019, In : Designs Codes and Cryptography. 87, 5, p. 1109-1136 28 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
1 Citation (Scopus)

The existence of square integer Heffter arrays

Dinitz, J. H. & Wanless, I. M., 1 Jan 2019, In : Ars Mathematica Contemporanea. 16, 1, p. 81-93 13 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
5 Citations (Scopus)
2018

Parity of sets of mutually orthogonal Latin squares

Francetić, N., Herke, S. & Wanless, I. M., 1 Apr 2018, In : Journal of Combinatorial Theory. Series A. 155, p. 67-99 33 p.

Research output: Contribution to journalArticleResearchpeer-review

Small partial Latin squares that embed in an infinite group but not into any finite group

Dietrich, H. & Wanless, I. M., 2018, In : Journal of Symbolic Computation. 86, p. 142-152 11 p.

Research output: Contribution to journalArticleResearchpeer-review

File
2 Citations (Scopus)

Transversals in Latin Arrays with Many Distinct Symbols

Best, D., Hendrey, K., Wanless, I. M., Wilson, T. E. & Wood, D. R., 2018, In : Journal of Combinatorial Designs. 26, 2, p. 84-96 13 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
2017

Autoparatopisms of Quasigroups and Latin Squares

Mendis, M. J. L. & Wanless, I., 1 Feb 2017, In : Journal of Combinatorial Designs. 25, 2, p. 51-74 24 p.

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Existence results for cyclotomic orthomorphisms

Fear, D. & Wanless, I., 2017, In : Journal of Algebraic Combinatorics. 46, 1, 14 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Latin squares with no transversals

Cavenagh, N. J. & Wanless, I. M., 30 Jun 2017, In : Electronic Journal of Combinatorics. 24, 2, 15 p., #P2.45.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
4 Citations (Scopus)

On Ryser's conjecture for linear intersecting multipartite hypergraphs

Francetic, N., Herke, S., McKay, B. D. & Wanless, I., 1 Mar 2017, In : European Journal of Combinatorics. 61, p. 91-105 15 p.

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Small partial latin squares that cannot be embedded in a Cayley table

Wanless, I. & Webb, B. S., 2017, In : Australasian Journal of Combinatorics. 67, 2, p. 352-363 12 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Steiner triple systems with high chromatic index

Bryant, D., Colbourn, C. J., Horsley, D. & Wanless, I. M., 2017, In : SIAM Journal on Discrete Mathematics. 31, 4, p. 2603-2611 9 p.

Research output: Contribution to journalArticleResearchpeer-review

2016

Enumeration of MOLS of small order

Egan, J. & Wanless, I. M., 2016, In : Mathematics of Computation. 85, 298, p. 799-824 26 p.

Research output: Contribution to journalArticleResearchpeer-review

23 Citations (Scopus)

Latin squares with a unique intercalate

Mendis, M. J. L. & Wanless, I. M., 1 Jun 2016, In : Journal of Combinatorial Designs. 24, 6, p. 279-293 15 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Multipartite hypergraphs achieving equality in Ryser's conjecture

Aharoni, R., Barat, J. & Wanless, I. M., 2016, In : Graphs and Combinatorics. 32, 1, p. 1-15 15 p.

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Permanents and determinants of Latin squares

Donovan, D., Johnson, K. & Wanless, I. M., 1 Mar 2016, In : Journal of Combinatorial Designs. 24, 3, p. 132-148 17 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

There are asymptotically the same number of Latin squares of each parity

Cavenagh, N. J. & Wanless, I. M., 1 Oct 2016, In : Bulletin of the Australian Mathematical Society. 94, 2, p. 187-194 8 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
2015

Loops with exponent three in all isotopes

Kinyon, M. K. & Wanless, I. M., 2015, In : International Journal of Algebra and Computation. 25, 7, p. 1159-1177 19 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Quartic integral Cayley graphs

Minchenko, M. E. & Wanless, I. M., 2015, In : Ars Mathematica Contemporanea. 8, 2, p. 381-408 28 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

The order of automorphisms of quasigroups

McKay, B. D., Wanless, I. M. & Zhang, X., 1 Jul 2015, In : Journal of Combinatorial Designs. 23, 7, p. 275-288 14 p.

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Trades in complex hadamard matrices

O Cathain, P. & Wanless, I. M., 3 Sep 2015, Algebraic Design Theory and Hadamard Matrices: ADTHM, Lethbridge, Alberta, Canada, July 2014. Colbourn, C. J. (ed.). Cham Switzerland: Springer, Vol. 133. p. 213-221 9 p. (Springer Proceedings in Mathematics & Statistics; vol. 133).

Research output: Chapter in Book/Report/Conference proceedingChapter (Book)Researchpeer-review

2 Citations (Scopus)
2014

Bounds on the number of small Latin subsquares

Browning, J. M., Cameron, P. & Wanless, I. M., 2014, In : Journal of Combinatorial Theory - Series A. 124, p. 41 - 56 16 p.

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Circular designs balanced for neighbours at distances one and two

Aldred, R. E. L., Bailey, R. A., McKay, B. D. & Wanless, I. M., 2014, In : Biometrika. 101, 4, p. 943 - 956 14 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Growth rate of canonical and minimal group embeddings of spherical latin trades

Grubman, T. & Wanless, I. M., 2014, In : Journal of Combinatorial Theory - Series A. 123, 1, p. 57 - 72 16 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Longest partial transversals in plexes

Cavenagh, N., Kuhl, J. & Wanless, I. M., 2014, In : Annals of Combinatorics. 18, 3, p. 419 - 428 10 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Rainbow matchings and transversals

Barat, J. & Wanless, I. M., 2014, In : Australasian Journal of Combinatorics. 59, 1, p. 211 - 217 7 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Spectral moments of regular graphs in terms of subgraph counts

Minchenko, M. E. & Wanless, I. M., 2014, In : Linear Algebra and Its Applications. 446, p. 166 - 176 11 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Switching in one-factorisations of complete graphs

Kaski, P., de Souza Medeiros, A., Ostergard, P. R. J. & Wanless, I. M., 2014, In : The Electronic Journal of Combinatorics. 21, 2, p. 1 - 24 24 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
5 Citations (Scopus)
2013

Bounds on the number of autotopisms and subsquares of a Latin square

Browning, J. M., Stones, D. S. & Wanless, I. M., 2013, In : Combinatorica. 33, 1, p. 11 - 22 12 p.

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

On the existence of retransmission permutation arrays

Wanless, I. M. & Zhang, X., 2013, In : Discrete Applied Mathematics. 161, 16-17, p. 2772 - 2777 6 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Permutation polynomials and orthomorphism polynomials of degree six

Shallue, C. & Wanless, I. M., 2013, In : Finite Fields and their Applications. 20, p. 84 - 92 9 p.

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Transversals of Latin squares and covering radius of sets of permutations

Wanless, I. M. & Zhang, X., 2013, In : European Journal of Combinatorics. 34, 7, p. 1130 - 1143 14 p.

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)
2012

A congruence connecting Latin rectangles and partial orthomorphisms

Stones, D. S. & Wanless, I. M., 2012, In : Annals of Combinatorics. 16, 2, p. 349 - 365 17 p.

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

A cube dismantling problem related to bootstrap percolation

Barat, J. & Wanless, I. M., 2012, In : Journal of Statistical Physics. 149, 4, p. 754 - 770 17 p.

Research output: Contribution to journalArticleResearchpeer-review

Closest multiplication tables of groups

Vojtechovsky, P. & Wanless, I. M., 2012, In : Journal of Algebra. 353, 1, p. 261 - 285 25 p.

Research output: Contribution to journalArticleResearchpeer-review

Cycle structure of autotopisms of quasigroups and Latin squares

Stones, D. S., Vojtechovsky, P. & Wanless, I. M., 2012, In : Journal of Combinatorial Designs. 20, 5, p. 227 - 263 37 p.

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)

Erratum: Latin squares with restricted transversals (Journal of Combinatorial Designs (2012) 20 (124-141))

Egan, J. & Wanless, I. M., Jul 2012, In : Journal of Combinatorial Designs. 20, 7, p. 344-361 18 p.

Research output: Contribution to journalComment / DebateOtherpeer-review

1 Citation (Scopus)

How not to prove the Alon-Tarsi conjecture

Stones, D. & Wanless, I. M., 2012, In : Nagoya Mathematical Journal. 205, p. 1 - 24 24 p.

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)

Latin squares with restricted transversals

Egan, J. & Wanless, I. M., 2012, In : Journal of Combinatorial Designs. 20, 2, p. 124 - 141 18 p.

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Nonextendible Latin cuboids

Bryant, D. E., Cavenagh, N., Maenhaut, B. M., Pula, K. & Wanless, I. M., 2012, In : SIAM Journal on Discrete Mathematics. 26, 1, p. 239 - 249 11 p.

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Some results towards the Dittert conjecture on permanents

Cheon, G-S. & Wanless, I. M., 2012, In : Linear Algebra and Its Applications. 436, 4, p. 791 - 801 11 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
2011

Graceful labelling: State of the art, applications and future directions

Brankovic, L. & Wanless, I. M., 2011, In : Mathematics in Computer Science. 5, 1, p. 11 - 20 10 p.

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Indivisible partitions of latin squares

Egan, J. A. & Wanless, I. M., 2011, In : Journal of Statistical Planning and Inference. 141, 1, p. 402 - 417 16 p.

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Minimum permanents on two faces of the polytope of doubly stochastic matrices

Pula, K., Song, S. Z. & Wanless, I. M., 2011, In : Linear Algebra and Its Applications. 434, 1, p. 232 - 238 7 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Monogamous latin squares

Danziger, P., Wanless, I. M. & Webb, B., 2011, In : Journal of Combinatorial Theory - Series A. 118, 3, p. 796 - 807 12 p.

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Transversals in latin squares: a survey

Wanless, I. M., 2011, Surveys in Combinatorics 2011. Chapman, R. (ed.). New York: Cambridge University Press, p. 403 - 437 35 p.

Research output: Chapter in Book/Report/Conference proceedingChapter (Book)Researchpeer-review

Universally noncommutative loops

Brouwer, A. & Wanless, I. M., 2011, In : Bulletin of the Institute of Combinatorics and its Applications. 61, p. 113 - 115 3 p.

Research output: Contribution to journalArticleResearchpeer-review

2010

Compound orthomorphisms of the cyclic group

Stones, D. S. & Wanless, I. M., 2010, In : Finite Fields and their Applications. 4, p. 277 - 289 13 p.

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)